# SDR ASAA2016090118000

- Difficulty date: September 1, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRANSITION PANEL BETWEEN BS 796 AND BS 794.37 HAS EVIDENCE OF CORROSION AROUND FASTENER HOLE, MARKED.  ACFT GROUNDED.  REMOVED CORROSION FROM TRANSITION SHIELD ASSY AT BS 767-794 IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A FIG 103.  ORIGINAL THICKNESS IS .050, REMOVED .012 REMAINING THICKNESS IS .038.  REMOVED SHIELD ASSY IAW SRM 51-40-02.  INSTALLED NEW SHELF, PO:875423.2 IAW SRM 51-40-02 AND DWG 146A0081, REV: CIC WAS APPLIED TO INTERNAL AND EXTERNAL AREAS IAW AMM 51-05-01-701 UT GAUGE USED T8225V . REMOVED DOT.
